# SDR UIEA2018122642916

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,619 hours, 19,071 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Condition: Malfunctioned
- Location: Wx Radar System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR WEATHER RADAR SWITCH PUSH BUTTON SWITCH ON DASH PANEL BELOW HSI ON LIGHT DOESNT STAY ILLUMINATED ( CLEANED CONTACTS AND PROBES BEHIND WEATHER RADAR PUSH BUTTON SWITCH IAW AMM 34-43-00 OPS CHECK GOOD AT THIS TIME  )
